MathSciNet Relay Station
MathSciNet bibliographic data
MR741393 58F11 (28D20 54H20)
Ljubich, M. Ju. Entropy properties of rational endomorphisms of the Riemann sphere. Ergodic Theory Dynam. Systems 3 (1983), no. 3, 351–385.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement